# SDR DXTA2012060404991

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 8,345 hours, 6,544 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION IN CONTROL WHEEL COLUMN.  MORE PRONOUNCED AT SPEEDS ABOVE 250 IAS.  INSPECTED PRIMARY AND SECONDARY FLIGHT CONTROLS FOR SECURITY AND FREE PLAY. FOUND BOTH ELEVATOR TRIM TABS HAD SOME PLAY IN THEM.  DISCONNECTED ELEVATOR TRIM TABS FROM PUSH RODS, FOUND THAT BEARINGS IN ELEVATOR TRIM TABS WERE VERY WORN.  R & R ALL 4 TRIM TAB BEARINGS ON ELEVATOR TRIM TABS IAW MM CH 20-10-08. RECONNECTED TRIM TABS TO PUSHRODS WITH NEW HARDWARE. FOUND FREEPLAY HAD BEEN REMOVED FROM ELEVATOR TRIM TABS.  PERFORMED OPS AND TRAVEL CHECKS OF ELEVATOR TRIM TABS IAW MM CH 27-31-00.  ALL CHECKED GOOD.
